# SDR FDEA201710172999

- Difficulty date: October 17, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 77,412 hours, 18,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77951
- Condition: Corroded
- Location: Bs 1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1541, LBL 8.5, FOUND CORRODED.   REPLACED THE SEAT TRACK FROM BS 5-123 TO 1571, IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
